# SDR CA020402002

- Difficulty date: April 2, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 70,023 hours
- Engine: Pwa JT8D9A
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Part number: 654583042
- Condition: Broken
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF OUT OF YWG, A/C WOULD NOT PRESSURIZE. NON NORMAL AUTO-FAIL CHECKLIST EXECUTED BUT DID NOT CORRECT PROBLEM. A/C LEVELED OFF AT 9,000 FT AND RETURN TO BASE.  LANDED IN YWG W/O INCIDENT. MAINTENANCE INSPECTION DISCOVERED E/E SERVICE DOOR OPEN AND DOOR WARNING LIGHT UNSERVICABLE. MAINT FOUND BROKEN WIRE TERMINAL ON E/E DOOR WARNING SWITCH.  WIRE REPLACED IAW MM 52-71-00 AND GROUND CHECKED SERVICEABLE.  SERVICE DOOR CLOSED AND  RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
